# SDR N6WA2021100901

- Difficulty date: October 9, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N569GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10109
- Aircraft time: 41,531 hours, 31,177 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MSG IN FLT. INSPECTED L WING AI LOOPS BETWEEM SLAT 2 & 3, FOUND PINCHED WIRES LOOPS TOUCHING, REPOSITIONED WIRES AND LOOPS IAW CRJ 550 AMM 36-21-00, NO FAULTS OR MSG NOTED AT THIS TIME
